# SDR USAA040312

- Difficulty date: June 2, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED .135 INCH LONG BY .060 INCH WIDE BY .017 INCH DEEP AREA, BETWEEN FRAME 21 AND 23, BL Y-965, -Z240.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-00-15 FIG 101.  (M)
